CSpace
THE EXISTENCE AND THE UNIQUENESS OF A SEMILINEAR PARABOLIC EQUATION
LI, YY
1985
Source PublicationACTA MATHEMATICA SCIENTIA
ISSN0252-9602
Volume5Issue:1Pages:93-104
Language英语
WOS Research AreaMathematics
WOS SubjectMathematics
WOS IDWOS:A1985ANJ1300009
PublisherBALTZER SCI PUBL BV
Citation statistics
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/28572
Collection中国科学院数学与系统科学研究院
AffiliationCHINESE ACAD SCI,INST SYST SCI,BEIJING,PEOPLES R CHINA
Recommended Citation
GB/T 7714
LI, YY. THE EXISTENCE AND THE UNIQUENESS OF A SEMILINEAR PARABOLIC EQUATION[J]. ACTA MATHEMATICA SCIENTIA,1985,5(1):93-104.
APA LI, YY.(1985).THE EXISTENCE AND THE UNIQUENESS OF A SEMILINEAR PARABOLIC EQUATION.ACTA MATHEMATICA SCIENTIA,5(1),93-104.
MLA LI, YY."THE EXISTENCE AND THE UNIQUENESS OF A SEMILINEAR PARABOLIC EQUATION".ACTA MATHEMATICA SCIENTIA 5.1(1985):93-104.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[LI, YY]'s Articles
Baidu academic
Similar articles in Baidu academic
[LI, YY]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[LI, YY]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.